Advances in Differential Equations
- Adv. Differential Equations
- Volume 16, Number 7/8 (2011), 623-641.
Some nonlinear heterogeneous problems with nonlocal reaction term
In this paper we analyze the existence, uniqueness or multiplicity and stability of positive solutions to some nonlinear heterogeneous problems with nonlocal reaction term and linear diffusion. We employ mainly bifurcation and sub-supersolutions methods.
Adv. Differential Equations Volume 16, Number 7/8 (2011), 623-641.
First available in Project Euclid: 17 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Corrêa, F.J.; Delgado, M.; Suárez, A. Some nonlinear heterogeneous problems with nonlocal reaction term. Adv. Differential Equations 16 (2011), no. 7/8, 623--641.https://projecteuclid.org/euclid.ade/1355703200